Due to exchange rate volatility, our team may contact you for top-up if prices change.
DISERSIBLE ASPIRIN 300MG*32TABLETS 63935
DISERSIBLE ASPIRIN 300MG*32TABLETS 63936

DISERSIBLE ASPIRIN 300MG*32TABLETS

Active Ingredient: Acetyl Salicyclic acid
Presentation: Tablet
Strength: Acetyl Salicyclic acid 300mg
Pack Size: 32 Tablets

₦1,782.00

SKU:
  megacare-pharmacy-7271
quantity

Dispersible Aspirin 300mg is a medication that is classified as a non-steroidal anti-inflammatory agent used for the treatment mild pain and fever.

5.00

0 Reviews

0

Valid Purchases

  • 5 Star
    0
  • 4 Star
    0
  • 3 Star
    0
  • 2 Star
    0
  • 1 Star
    0

You need to login to review this product.

Customers Also Bought These

EMPRIN 75MG *10 TABLETS
₦165.00
DISPRIN DIRECT CHEWABLE *16 TABLETS
₦3,811.50
DISPERSIBLE ASPIRIN(M&A)*75MG.
₦1,980.00
DISPERSIBLE ASPIRIN 75MG*28TABLETS
₦1,732.50
DISPERSIBLE ASPIRIN 75MG*100 T
₦3,993.00
DISPERSIBLE ASPIRIN 300MG X32
₦1,732.50
DISPERSIBLE ASPIRIN 75MG*28 TABS(BRISTO)
₦1,980.00
CLOPIDOGREL 75MG *28 TABLETS
₦4,092.00
CLOPIDOGREL 75MG *28 TABLETS (ACCORD)
₦5,263.50
CLOPIDOGREL 75MG *28 TABLETS (ALMUS)
₦2,640.00
DISERSIBLE ASPIRIN 300MG*32TABLETS
DISERSIBLE ASPIRIN 300MG*32TABLETS
₦ 1,782.00